| Model Number |
GLS-322 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, intraoperatively, as suture was being pulled through the tissue, the needle popped of unexpectedly.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.